# SDR UIEA2016102800825

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,580 hours, 23,254 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION FOUND PANEL 651VB BROKEN, MLG STRUT DOOR BOLT MISSING & MLG TRUNNION DOOR & LEADING EDGE DAMAGED.  PERFORMED TEMP REPAIRS PER EO 6757A120 & EO 6752A038. REMOVED STRUT DOOR PER CDL 32-12-01.
